Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 211, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 29, 2011, 9:47 PM MDT for Billings County, Golden Valley County, North Dakota. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2011, 9:47 PM MDT (03:47 UTC)
- Expired
- Jul 29, 2011, 10:45 PM MDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Billings County, ND, Golden Valley County, ND
The radar
The Bismarck radar (KBIS), 226 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 10:12 PM MDT | HAIL 1.5 | 20 Ne Beach, ND | ESTIMATED WIND GUSTS OF 60 TO 70 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 5:02 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 2027 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
530
WUUS53 KBIS 300347
SVRBIS
NDC007-033-300445-
/O.NEW.KBIS.SV.W.0211.110730T0347Z-110730T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
947 PM MDT FRI JUL 29 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
NORTHERN GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 1045 PM MDT
* AT 942 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8
MILES SOUTHEAST OF TROTTERS...OR 24 MILES NORTHEAST OF WIBAUX...AND
MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEACH...SENTINEL BUTTE AND MEDORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4719 10404 4733 10383 4733 10340 4732 10326
4692 10326 4687 10365 4691 10404
TIME...MOT...LOC 0347Z 311DEG 29KT 4720 10378
WIND...HAIL 70MPH 1.75IN
$$
SIMOSKO/HUBER3 follow-up statements
592
WWUS53 KBIS 300412
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1112 PM CDT FRI JUL 29 2011
NDC007-033-300445-
/O.CON.KBIS.SV.W.0211.000000T0000Z-110730T0445Z/
BILLINGS ND-GOLDEN VALLEY ND-
1012 PM MDT FRI JUL 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
GOLDEN VALLEY AND NORTHWESTERN BILLINGS COUNTIES UNTIL 1045 PM MDT...
AT 1010 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 12
MILES NORTH OF MEDORA...OR 30 MILES EAST OF WIBAUX...MOVING SOUTHEAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MEDORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4719 10390 4730 10378 4733 10340 4732 10326
4692 10326 4687 10365 4691 10404
TIME...MOT...LOC 0412Z 311DEG 29KT 4707 10356
WIND...HAIL 70MPH 1.75IN
$$
SIMOSKO/HUBER187
WWUS53 KBIS 300433
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1133 PM CDT FRI JUL 29 2011
NDC007-033-300445-
/O.CON.KBIS.SV.W.0211.000000T0000Z-110730T0445Z/
BILLINGS ND-GOLDEN VALLEY ND-
1033 PM MDT FRI JUL 29 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GOLDEN VALLEY AND NORTHWESTERN BILLINGS COUNTIES UNTIL 1045 PM MDT...
AT 1029 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8
MILES NORTHEAST OF MEDORA...OR 33 MILES WEST OF DICKINSON...MOVING
SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MEDORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING PING PONG BALL SIZED HAIL 20
MILES NORTHEAST OF BEACH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4705 10380 4719 10390 4730 10378 4733 10340
4732 10326 4692 10326 4687 10365
TIME...MOT...LOC 0432Z 311DEG 29KT 4701 10342
WIND...HAIL 70MPH 1.75IN
$$
SIMOSKO/HUBER387
WWUS53 KBIS 300446
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1146 PM CDT FRI JUL 29 2011
NDC007-033-300455-
/O.EXP.KBIS.SV.W.0211.000000T0000Z-110730T0445Z/
BILLINGS ND-GOLDEN VALLEY ND-
1046 PM MDT FRI JUL 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOLDEN VALLEY AND
NORTHWESTERN BILLINGS COUNTIES HAS BEEN REISSUED WITH SEVERE
THUNDERSTORM WARNING 214...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION. GOLF BALL SIZED HAIL AND WINDS UP TO 70 MPH ARE LIKELY
WITH THIS THUNDERSTORM.
IN ADDITION A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11
PM MDT.
LAT...LON 4705 10380 4719 10390 4730 10378 4733 10340
4732 10326 4692 10326 4687 10365
TIME...MOT...LOC 0445Z 311DEG 29KT 4694 10330
$$
SIMOSKO/HUBERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 9:10 PM MDT, 37 minutes earlier.
Area forecast discussion, Jul 29, 9:10 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1010 PM CDT FRI JUL 29 2011 .UPDATE... UPDATE FOR NEAR TERM POP/WEATHER TRENDS. && .DISCUSSION... SCATTERED STORMS CONTINUING NORTHWEST AND SOUTH CENTRAL LATE THIS EVENING...WITH MAIN THREAT OF LARGE HAIL...AND SECONDARILY STRONG STRAIGHT LINE WINDS. SO FAR...STORM MOTIONS HAVE BEEN FAST ENOUGH TO PRECLUDE ANY EXTREME RAIN. && .AVIATION... CONVECTION HAS INCREASED IN COVERAGE DURING THE LATE EVENING HOURS...AND WILL LIKELY NECESSITATE MORE PROMINENT MENTION OF TSRA AT KBIS/KMOT/KJMS. && .BIS WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH WEST UNTIL 05Z. && UPDATE...KINNEY
Hazardous weather outlook, Jul 29, 1:37 PM MDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 237 PM CDT FRI JUL 29 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-301100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 237 PM CDT FRI JUL 29 2011 /137 PM MDT FRI JUL 29 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON OVER SOUTHWEST NORTH DAKOTA WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. CHANCES FOR THUNDERSTORMS THIS AFTERNOON ARE ALSO FORECAST OVER THE REMAINDER OF WESTERN NORTH DAKOTA AND FOR THE SOUTH CENTRAL. CHANCES FOR THUNDERSTORMS WILL SPREAD EAST TONIGHT OVER ALL OF WEST AND CENTRAL NORTH DAKOTA. THE RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE THROUGH DAYBREAK SATURDAY MORNING FOR ALL AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY MORNING MAINLY OVER EAST CENTRAL AND SOUTHEASTERN NORTH DAKOTA. CHANCES FOR THUNDERSTORMS CONTINUE SATURDAY AFTERNOON AND EVENING OVER FAR SOUTH CENTRAL AND FAR SOUTHEASTERN NORTH DAKOTA...SOME POSSIBLY SEVERE WITH THE BETTER CHANCES FOR SEVERE WEATHER OVER THE SOUTHERN JAMES RIVER BASIN OF NORTH DAKOTA. ANOTHER CHANCE OF THUNDERSTORMS IS FORECAST SUNDAY AFTERNOON WEST THEN WEST AND CENTRAL SUNDAY NIGHT INTO MONDAY. MORE THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY. STAY TUNED FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH ANY SEVERE WEATHER AT 1-800-247-0212. HEINERT
In the hours before
Local storm report, Jul 29, 6:56 PM MDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
756 PM CDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL 8 ENE MARMARTH 46.34N 103.77W
07/29/2011 M0.75 INCH SLOPE ND EMERGENCY MNGR
&&
LHUBERSpecial weather statement, Jul 29, 7:00 PM MDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 800 PM CDT FRI JUL 29 2011 NDZ041-042-044-300200- ADAMS-GRANT-HETTINGER- 700 PM MDT FRI JUL 29 2011 ...SPECIAL WEATHER STATEMENT... AT 655 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL ADAMS COUNTY...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS AROUND 50 MPH ARE EXPECTED...ALONG WITH A BRIEF HEAVY DOWNPOUR. * THE THUNDERSTORM WILL BE NEAR... BENTLEY AND BURT BY 745 PM MDT... NEW LEIPZIG BY 755 PM MDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KINNEY
Local storm report, Jul 29, 7:15 PM MDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
815 PM CDT FRI JUL 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 10 W RHAME 46.23N 103.86W
07/29/2011 M2.50 INCH BOWMAN ND EMERGENCY MNGR
RELAYED BY BOWMAN EM...GOLFBALL TO TENNIS BALL SIZED
HAIL... LASTED ABOUT 10 MINUTES...
&&
LHUBERSpecial weather statement, Jul 29, 7:46 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 846 PM CDT FRI JUL 29 2011 NDZ042-044-045-300245- ADAMS-GRANT-SIOUX- 746 PM MDT FRI JUL 29 2011 ...SPECIAL WEATHER STATEMENT... AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHWESTERN GRANT COUNTY...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY DOWNPOURS. LOCATIONS IMPACTED INCLUDE... HEIL... LEITH... CARSON... ST. GERTRUDE... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KINNEY
Special weather statement, Jul 29, 9:24 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1024 PM CDT FRI JUL 29 2011 NDZ010-011-017-018-300430- DUNN-MCKENZIE-MOUNTRAIL-WARD- 1024 PM CDT FRI JUL 29 2011 ...SPECIAL WEATHER STATEMENT... AT 1019 PM CDT/919 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL MOUNTRAIL COUNTY TO NORTHEASTERN MCKENZIE COUNTY TO CENTRAL MCKENZIE COUNTY...MOVING EAST AT 30 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... STANLEY BY 1030 PM CDT... PALERMO AND 4 BEARS LODGE BY 940 PM MDT... JOHNSONS CORNER AND NEW TOWN BY 1045 PM CDT... BLAISDELL BY 1055 PM CDT... VAN HOOK PARK BY 1100 PM CDT... PARSHALL BAY RECREATION AREA BY 1110 PM CDT... MANDAREE BY 1015 PM MDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. SIMOSKO
Special weather statement, Jul 29, 9:36 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1036 PM CDT FRI JUL 29 2011 NDZ034-035-300430- BURLEIGH-MORTON- 1036 PM CDT FRI JUL 29 2011 ...SPECIAL WEATHER STATEMENT... AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES SOUTHWEST OF BISMARCK...NEAR SAINT ANTHONY...MOVING NORTHEAST AT 15 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS... ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MANDAN BY AROUND 1115 PM CDT... BISMARCK BY 1125 PM CDT... LINCOLN AROUND 1130 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. OTHER STRONG STORMS EXTENDED FROM SOUTH OF CROWN BUTTE LAKE TO SAINT ANTHONY TO NORTH OF BREIEN AND SOLEN IN SOUTHEASTERN MORTON COUNTY. TOWNS ALONG THE MISSOURI RIVER CAN EXPECT SHOWERS AND THUNDERSTORMS THROUGH MIDNIGHT CDT. VINING
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:30 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 60 min |
| Jul 29, 7:39 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 51 min |
| Jul 29, 8:25 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 65 min |
| Jul 29, 8:58 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 62 min |
| Jul 29, 9:26 PM MDT | Severe Thunderstorm Warning | BIS | Morton, Oliver | 45 min |
| Jul 29, 9:41 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Ward | 64 min |
| Jul 29, 10:06 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver | 54 min |
| Jul 29, 10:33 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 57 min |
| Jul 29, 10:43 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 29 min |
| Jul 29, 11:03 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 27 min |
| Jul 29, 11:09 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 51 min |
| Jul 29, 11:16 PM MDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 44 min |
| Jul 29, 11:27 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 31 min |
| Jul 29, 11:53 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 67 min |
| Jul 30, 1:34 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 56 min |
| Jul 30, 1:48 AM MDT | Areal Flood Advisory | BIS | Burleigh, Morton, Oliver | 3 hr |
| Jul 30, 2:08 AM MDT | Flash Flood Warning | BIS | Burleigh, Morton | 6 hr |
| Jul 30, 2:24 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh | 66 min |
| Jul 30, 3:05 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, Stutsman | 55 min |
| Jul 30, 3:42 AM MDT | Flash Flood Warning | BIS | Emmons, Logan | 6 hr |
| Jul 30, 3:45 AM MDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan | 60 min |
| Jul 30, 4:32 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 58 min |
| Jul 30, 8:19 AM MDT | Areal Flood Advisory | BIS | Burleigh, Morton | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.